MathSciNet Relay Station
MathSciNet bibliographic data
MR2726600 47A10 (46N40 47A75 65J10)
Hansen, Anders C. On the solvability complexity index, the $n$-pseudospectrum and approximations of spectra of operators. J. Amer. Math. Soc. 24 (2011), no. 1, 81–124.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement